Bradycardia and exertion

Hi for those who know me you know ive had AF and tumour in my heart discovered post failed ablation subsequently had tumour removed and cox maze procedure. The AF greatly improved but was tachycardic after stopping flecainide due to long pauses in heart rate. Prescribed low dose bisoprolol to reduce heart rate marginally worked. On holiday recently out walking and a slight incline twice gave me jelly legs. Different to lack of condition i knew couldnt go on. Eventually completed walk on flat and downhill no problems. I have been eagerly awaiting rehab post op in december, it had been delayed on EP advice. I went yesterday for assessment and 4 and a half mins into a 6 minute walk as fast as can i had the same feeling the monitor recorded my pulse suddenly dropped to 48 from 118. Probably what happened on holiday. Now awaiting EP advice on his return from holiday. Anyone else have bradycardia on exertion? Or any suggestions please

3 Replies

  • hi frills

    How very strange that I should read your post today. I have had chronic AF for over 12 years and currently take 2.5mg bisop. I was out walking this morning as I try to do most mornings when I feel up to it. Today i walked for 3000 paces (pedometer) with one slight incline of about 40 meters, apart from that all on flat. Walking up the incline my legs to, felt like jelly and felt really tired by the time i got back home. I wondered what my HR might be so felt my pulse and found it difficult to find at all (usually quite strong), but then proceeded to count. Normally I run at late 60s to mid 70s.

    But today it was more irregular than normal and was at about 50bpm.

    I have a meeting with my cardio in 2 weeks time and was gonna ask her about it. I have noticed this before but usually it is back to normal after a good rest.

  • Don't think its bisoprolol as pre op I was on 10 mg hopefully my EP who I have utmost confidence in will get me in hand eventually. Think as tumour in heart plus cox maze is unusual it's a bit of trial and error with me

  • I have had jelly legs going up hill, I have always put it down to the effects of Bisoprolol. Comes and goes.

You may also like...